# SDR 2008UALA05777

- Difficulty date: September 15, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 51,352 hours, 18,459 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FWD CARGO DOOR ECAM.  ABORTED T/O AT 100 KNOTS.  CYCLED DOOR ALL WINDOW SHOWED GREEN CREW REPORTS MESSAGE CLEARED.
